# SDR HEEA968004

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9560129970
- Condition: Malfunction
- Location: Engine
- Part time: 1,318 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE FIRE LIGHT STAYS ON.
